# SDR DALA2017100507296

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 46,024 hours, 5,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE L2 DOOR EPSU WON'T TEST,  FAULT SAYS TO CHANGE THE L2 DOOR SLIDE.  REPLACED THE L2 DOOR SLIDE.
